# SDR 220CM04A

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 6,457 hours, 5,620 cycles
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 240805
- Part serial: 0426
- Condition: Failed
- Location: Nr 8 Spoiler
- Part time: 6,457 hours, 5,620 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, THE CREW NOTED THE RIGHT ROLL SPOILER DID NOT STOW WHEN SPOILER HOLD DOWN WAS SELECTED.  MAINTENANCE VERIFIED SQUAWK AND TRIP WAS MOVED TO ANOTHER AIRCRAFT.  TROUBLESHOT AND FOUND THE NR 8 SPOILER HOLD DOWN RELEASE VALVE HAD FAILED IN THE RELEASE POSITION.  STERLING MAINTENANCE REPLACED NR 8 SPOILER HOLD DOWN RELEASE VALVE WITH OVERHAULED UNIT.  OPS CHECK GOOD.
